Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Christoph, Gerd

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 3

Number of views:
This page:214
Abstract pages:1090
Full texts:288
References:71
E-mail: ,

http://www.mathnet.ru/eng/person29499
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/49065

Publications in Math-Net.Ru
2017
1. G. Christoph, M. M. Monakhov, V. V. Ulyanov, “Second order Chebyshev–Edgeworth and Cornish–Fisher expansions for distributions of statistics constructed from samples with random sizes”, Zap. Nauchn. Sem. POMI, 466 (2017),  167–207  mathnet
2011
2. G. Christoph, V. V. Ulyanov, “On accuracy of approximations for standardized chi-squared distributions by Edgeworth–Chebyshev expansions”, Inform. Primen., 5:1 (2011),  25–30  mathnet  elib
2006
3. V. V. Ulyanov, G. Christoph, Ya. Fujikoshi, “On approximations of transformed chi-squared distributions in statistical applications”, Sibirsk. Mat. Zh., 47:6 (2006),  1401–1413  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1154–1166  isi  scopus
1995
4. G. Christoph, Yu. V. Prokhorov, V. V. Ulyanov, “On distribution of quadratic forms in Gaussian random variables”, Teor. Veroyatnost. i Primenen., 40:2 (1995),  301–312  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:2 (1995), 250–260  isi

Presentations in Math-Net.Ru
1. Short Chebyshev-Edgeworth expansions in probability and statistics
Gerd Christoph, Vladimir Ulyanov
International Conference "Theory of Probability and Its Applications: P. L. Chebyshev – 200" (The 6th International Conference on Stochastic Methods)
May 20, 2021 10:00   
2. Asymptotic expansions for multivariate statistics based on random size samples
Gerd Christoph
International conference "Prokhorov and Probability Theory" dedicated to the 90th anniversary of birth of Yu. V. Prokhorov
December 17, 2019 15:00   
3. Differences in Limit Theorems in Case of Normal Or Non–Normal Stable Limit Distributions
G. Christoph
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 14, 2015 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022